Research

Items by King, Alastair

Up a level
Export as [feed] RSS 1.0 [feed] Atom [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: 2012 | 2009 | 2007 | 2006 | 2005 | 2003 | 2002 | 2001
Number of items: 12.

2012

Chuang, J. and King, A., 2012. Free resolutions of algebras. Working Paper.

King, A. D. and Schief, W. K., 2012. Clifford lattices and a conformal generalization of Desargues' theorem. Journal of Geometry and Physics, 62 (5), pp. 1088-1096.

King, A. and Qiu, Y., 2012. Exchange graphs of acyclic Calabi-Yau categories. Working Paper.

Hertrich-Jeromin, U., King, A. and O'Hara, J., 2012. Forthcoming. On the Möbius geometry of Euclidean triangles. Elemente Math

2009

Alvarez-Consul, L. and King, A., 2009. Moduli of sheaves from moduli of Kronecker modules. In: Bradlow, S. B., Brambila-Paz, L., Garcia-Prada, O. and Ramanan, S., eds. Moduli Spaces and Vector Bundles.359 ed. Cambridge: Cambridge University Press, pp. 212-228. (London Math. Soc. Lecture Note Series)

2007

King, A. D. and Consul, L. A., 2007. A functorial construction of moduli of sheaves. Inventiones Mathematicae, 168, 613--666.

2006

King, A. D. and Schief, W. K., 2006. Application of an incidence theorem for conics: Cauchy problem and integrability of the dCKP equation. Journal of Physics A: Mathematical and General, 39, p. 1899.

2005

Gothen, P. B. and King, A. D., 2005. Homological algebra of twisted quiver bundles. Journal of the London Mathematical Society, 71, 85--99.

2003

Brenner, S., Butler, M. C. R. and King, A. D., 2003. Irreducible maps and bilinear forms. Linear Algebra and its Applications, 365, pp. 99-105.

King, A. D. and Schief, W. K., 2003. Tetrahedra, octahedra and cubo-octahedra: integrable geometry of multiratios. Journal of Physics A: Mathematical and General, 36, p. 785.

2002

Brenner, S., Butler, M. C. R. and King, A. D., 2002. Periodic algebras which are almost Koszul. Algebras and Representation Theory, 5 (4), pp. 331-368.

2001

Bridgeland, T., King, A. and Reid, M., 2001. The McKay correspondence as an equivalence of derived categories. Journal of the American Mathematical Society, 14 (3), pp. 535-554.

This list was generated on Thu Dec 18 08:32:10 2014 GMT.